Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 111, NWS Lincoln, IL

June 14, 2005Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 14, 2005, 1:56 AM CDT for Vermilion County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2005, 1:56 AM CDT (06:56 UTC)
Expired
Jun 14, 2005, 2:31 AM CDT
In force
35 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Vermilion County, IL

The radar

The Lincoln radar (KILX), 133 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 140657
SVRILX
ILC183-140730-
/O.NEW.KILX.SV.W.0111.050614T0656Z-050614T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
156 AM CDT TUE JUN 14 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 230 AM CDT

* AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR COLLISON...OR ABOUT 9 MILES
  NORTHWEST OF DANVILLE...AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROSSVILLE
  DANVILLE
  GEORGETOWN  

OTHER LOCATIONS IN THE WARNING INCLUDE...BISMARCK...ALVIN AND
HENNING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4037 8791 3991 8792 3990 8757 4047 8757

$$
SMITH
2 follow-up statements
000 
WWUS53 KILX 140708
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
207 AM CDT TUE JUN 14 2005

ILC183-140730-
/O.CON.KILX.SV.W.0111.000000T0000Z-050614T0730Z/
VERMILION-
207 AM CDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 AM CDT FOR
VERMILION COUNTY...

AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH.  THIS STORM WAS LOCATED NEAR DANVILLE...MOVING EAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  DANVILLE.
  TILTON.
  WESTVILLE.
  GEORGETOWN.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4037 8791 3991 8792 3990 8757 4047 8757

$$
SMITH
000 
WWUS53 KILX 140731
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
230 AM CDT TUE JUN 14 2005

ILC183-140740-
/O.EXP.KILX.SV.W.0111.000000T0000Z-050614T0730Z/
VERMILION-
230 AM CDT TUE JUN 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR VERMILION COUNTY WAS ALLOWED TO 
EXPIRE AT 230 AM CDT...

AT 227 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4037 8791 3991 8792 3990 8757 4047 8757

$$
SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:30 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 13, 9:30 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT MON JUN 13 2005

.DISCUSSION...BOW ECHO SYSTEM HAS TRACKED INTO EXTREME EASTERN IL
THIS EVENING WITH NUMEROUS REPORTS OF STRAIGHT LINE WIND DAMAGE
ALONG THE LEADING EDGE OF THE CONVECTIVE LINE. SHORT TERM PROBLEM
WILL BE ADDITIONAL CONVECTION CHANCES WITH RADAR MOSAIC INDICATING
SCATTERED STORMS ACRS ERN MO TRACKING NE AND A BROKEN LINE OF STORMS
OVER CNTRL IA INTO NRN MO. WL KEEP 50 POPS GOING ACRS THE NW
AND KEEP WORDING AS IS OVER THE SE WHERE WEATHER WATCH NUMBER 479
REMAINS IN EFFECT UNTIL 1100 PM.

&&

.PREV DISCUSSION...
SHORT TERM...TONIGHT THROUGH WEDNESDAY...
MORNING CONVECTION OVER MISSOURI HAS WEAKENED AS IT MOVED INTO
CENTRAL ILLINOIS. AIRMASS IS QUITE UNSTABLE ALONG AND SOUTH OF THE
RESULTING OUTFLOW BOUNDARY...AND NEW COVECTION HAS RECENTLY
DEVELOPED ALONG THIS LINE FROM EAST OF ST LOUIS TO NORTHWEST OF
PADUCAH. THIS ACTIVITY SHOULD CONTINUE TO INCREASE THROUGH THE
EVENING OVER THE SOUTHEASTERN PARTS OF THE FORECAST AREA WHERE A
SEVERE THUNDERSTORM WATCH IS IN EFFECT. ALTHOUGH THE AIRMASS HAS
STABILIZED FURTHER NORTH...RECOVERY SHOULD TAKE PLACE WITH TIME AS
THERE IS STILL QUITE A BIT OF SUNSHINE LEFT. THEREFORE EXPECT THE
NEW CONVECTION DEVELOPING OVER CENTRAL MISSOURI TO INCREASE AND MOVE
NORTHEASTWARD TOWARD JACKSONVILLE AND SPRINGFIELD. ADDITIONAL
THUNDERSTORM ACTIVITY IS ALSO EXPECTED OVER NORTHEAST MISSOURI AND
EASTERN IOWA...WHICH WILL AFFECT OUR NORTHWESTERN COUNTIES.
OVERALL...THE EXPERIMENTAL WRF MODEL HAS A GOOD HANDLE ON THINGS AND
WILL FOLLOW ITS LEAD TONIGHT. WILL CARRY LIKELY POPS EVERYWHERE THIS
EVENING...FOLLOWED BY DECREASING POPS WEST TO EAST AFTER MIDNIGHT.

THE NEW 18Z ETA AGREES WITH THE OLD GFS IN PUSHING THE MAIN COLD
FRONT THROUGH THE AREA TUESDAY MORNING. UNTIL THEN...WILL HOLD ON TO
CHANCE POPS FOR SOME MORNING SHOWERS IN THE EASTERN AREAS. DURING
THE AFTERNOON...THE UPPER LOW WILL BE MOVING ACROSS NORTHERN
ILLINOIS WHICH WILL CAUSE THE AIRMASS TO BECOME SOMEWHAT UNSTABLE
DUE TO COLD ADVECTION ALOFT. HOW MUCH OF THIS POTENTIAL INSTABLILITY
WE SEE WILL DEPEND HEAVILY ON HOW LONG THE CLOUDS HANG ON...BUT IT
IS WORTH KEEPING 20 POPS OVER THE ENTIRE AREA TUESDAY AFTERNOON FOR
ISOLATED THUNDERSTORMS.

THE UPPER SYSTEM WILL BE MOVING SLOWLY ACROSS THE LOWER GREAT LAKES
ON WEDNESDAY...WITH A COOLER AND DRIER AIRMASS OVERSPREADING
ILLINOIS IN ITS WAKE.

LONG TERM...THURSDAY THROUGH MONDAY...
LARGE SURFACE RIDGE IS EXPECTED TO BECOME INTRENCHED OVER THE
MIDWEST AS THE UPPER PATTERN TRANSITIONS INTO A RIDGE-WEST/
TROUGH-EAST CONFIGURATION. THIS WILL PROVIDE TEMPERATURES AT MORE
SEASONABLE READINGS. ALTHOUGH THE RIDGE WILL REMAIN IN PLACE INTO
EARLY NEXT WEEK...SLOW AIRMASS MODIFICATION WILL LEAD TO SLOWLY
RISING TEMPERATURES SATURDAY THROUGH MONDAY. NO PRECIPITATION IS
EXPECTED DURING THIS TIMEFRAME.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...NONE.

SMITH/04
Hazardous weather outlook, Jun 13, 10:45 AM CDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT MON JUN 13 2005

ILZ027>031-036>038-040>042-047>051-141100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...GALESBURG...HAVANA...
JACKSONVILLE...LINCOLN...PEORIA AND SPRINGFIELD
1045 AM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR ALL OF CENTRAL ILLINOIS. A VERY UNSTABLE AIR MASS
COMBINED WITH FAVORABLE WIND CONDITIONS THIS AFTERNOON...WILL SET
THE STAGE FOR THE DEVELOPMENT OF ROTATING THUNDERSTORMS. THESE
STORMS WILL BE MORE LIKELY WEST OF I-55 WHERE THE POSSIBILITIES OF
TORNADOES AND LARGE HAIL WILL BE HIGHER THIS AFTERNOON. THE STORMS
THAT DEVELOP THIS EVENING ARE EXPECTED TO BECOME BOW SHAPED...WITH A
HIGHER LIKELIHOOD OF DAMAGING WINDS FROM THOSE STORMS. WINDS MAY
REACH OVER 70 MPH IN THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL KEEP SHOWERS ACROSS
MUCH OF ILLINOIS ON TUESDAY AND WEDNESDAY. SOME THUNDERSTORMS MAY
DEVELOP IN THE COOLER AIR...BUT NO SEVERE WEATHER IS EXPECTED. DRY
CONDITIONS WILL PREVAIL THURSDAY THROUGH SUNDAY AS HIGH PRESSURE
TAKES CONTROL OF THE WEATHER PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM THIS AFTERNOON AND
CONTINUE THROUGH MIDNIGHT

ILZ043>046-052>057-061>063-066>068-071>073-141100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...DECATUR...
EFFINGHAM...FLORA...LAWRENCEVILLE...MATTOON...
SHELBYVILLE AND TAYLORVILLE
1045 AM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR ALL OF EASTERN ILLINOIS. A VERY UNSTABLE AIR MASS
COMBINED WITH FAVORABLE WIND CONDITIONS...WILL SET THE STAGE FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN SEVERE
WEATHER THREAT WILL BE DAMAGING WIND GUSTS...WITH THE HIGHEST RISK
OF TORNADOES WEST OF I-55. THE STORMS THAT DEVELOP THIS EVENING ARE
EXPECTED TO BECOME BOW SHAPED...WITH A HIGHER LIKELIHOOD OF DAMAGING
WINDS FROM THOSE STORMS. WINDS MAY REACH OVER 70 MPH IN THE
STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL KEEP SHOWERS ACROSS
MUCH OF ILLINOIS ON TUESDAY AND WEDNESDAY. SOME THUNDERSTORMS MAY
DEVELOP IN THE COOLER AIR...BUT NO SEVERE WEATHER IS EXPECTED. DRY
CONDITIONS WILL PREVAIL THURSDAY THROUGH SUNDAY AS HIGH PRESSURE
TAKES CONTROL OF THE WEATHER PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM THIS AFTERNOON AND
CONTINUE THROUGH MIDNIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

SHIMON/HUETTL

In the hours before

Local storm report, Jun 13, 8:43 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN IN MOUNT PULASKI AND
            CHESTNUT.

&&

CHS
Local storm report, Jun 13, 8:44 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             IPAVA                   40.35N 90.32W
06/13/2005  0.75 INCH        FULTON             IL   AMATEUR RADIO

0518 PM     HAIL             2 W LEWISTOWN           40.40N 90.19W
06/13/2005  1.25 INCH        FULTON             IL   AMATEUR RADIO

0521 PM     HAIL             LEWISTOWN               40.40N 90.16W
06/13/2005  1.75 INCH        FULTON             IL   AMATEUR RADIO

0521 PM     HAIL             LEWISTOWN               40.40N 90.16W
06/13/2005  1.75 INCH        FULTON             IL   AMATEUR RADIO

            SEVERAL VEHICLES WITH BROKEN WINDOWS AS A RESULT OF
            GOLFBALL SIZED HAIL.

0549 PM     TSTM WND DMG     ALSEY                   39.56N 90.43W
06/13/2005                   SCOTT              IL   LAW ENFORCEMENT

            LIMBS DOWN IN ALSEY REPORTED BY MAYOR.

0557 PM     TSTM WND DMG     2 E MURRAYVILLE         39.58N 90.21W
06/13/2005                   MORGAN             IL   EMERGENCY MNGR

            TREE DOWN.

0600 PM     HAIL             2 E MAPLETON            40.57N 89.68W
06/13/2005  0.75 INCH        PEORIA             IL   EMERGENCY MNGR

            HAIL REPORTED ON PEKIN ROUTE 9 BRIDGE.

0623 PM     TSTM WND DMG     CHATHAM                 39.67N 89.70W
06/13/2005                   SANGAMON           IL   NWS EMPLOYEE

            NUMEROUS TREES DOWN IN TOWN, SOME MINOR HOUSE DAMAGE.

0630 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/13/2005                   SANGAMON           IL   FIRE DEPT/RESCUE

            NUMEROUS TREES AND POWER LINES DOWN IN SPRINGFIELD.

0630 PM     HAIL             SPRINGFIELD             39.78N 89.64W
06/13/2005  0.75 INCH        SANGAMON           IL   FIRE DEPT/RESCUE

0647 PM     TSTM WND DMG     MOUNT AUBURN            39.77N 89.26W
06/13/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0647 PM     TSTM WND DMG     NIANTIC                 39.85N 89.17W
06/13/2005                   MACON              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0649 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            RESIDENTIAL STRUCTURE DAMAGED.

0649 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN IN MOUNT PULASKI AND
            CHESTNUT.

0652 PM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0652 PM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            APARTMENT HOUSE LOST ROOF. THREE TO FOUR OTHER BUILDINGS
            LOST ROOFS. NUMEROUS TREES DOWN BLOCKING ROADS.

0653 PM     TSTM WND DMG     WARRENSBURG             39.93N 89.06W
06/13/2005                   MACON              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0655 PM     TSTM WND GST     7 NE LINCOLN            40.22N 89.27W
06/13/2005  59 MPH           LOGAN              IL   TRAINED SPOTTER

0658 PM     TSTM WND DMG     EDINBURG                39.66N 89.39W
06/13/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN IN EDINBURG, STONINGTON, AND MOUNT
            AUBURN.

0658 PM     TSTM WND DMG     DECATUR                 39.85N 88.93W
06/13/2005                   MACON              IL   EMERGENCY MNGR

            ROOF BLOWN OFF BUSINESS.

0705 PM     HAIL             CLINTON                 40.15N 88.96W
06/13/2005  0.75 INCH        DE WITT            IL   EMERGENCY MNGR

0705 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
06/13/2005                   DE WITT            IL   EMERGENCY MNGR

            TREE LIMBS DOWN ACROSS THE COUNTY...SOME ON CARS.

0706 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
06/13/2005  58 MPH           MACON              IL   OFFICIAL NWS OBS

0717 PM     HAIL             1 N BELLFLOWER          40.35N 88.53W
06/13/2005  1.75 INCH        MCLEAN             IL   EMERGENCY MNGR

0740 PM     TSTM WND DMG     MAHOMET                 40.19N 88.40W
06/13/2005                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

CHS
Local storm report, Jun 13, 9:04 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     CHARLESTON              39.48N 88.18W
06/13/2005                   COLES              IL   EMERGENCY MNGR

            TREE DOWN ON HOUSE IN CHARLESTON.

&&

CHS
Special weather statement, Jun 13, 9:10 PM CDT, 4 hours 46 minutes before
ILZ038-043-052-053-140300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT MON JUN 13 2005

...SEVERE THUNDERSTORM WATCH 476 IS NO LONGER IN EFFECT FOR CENTRAL
ILLINOIS...

SEVERE THUNDERSTORM WATCH NUMBER 476 HAS BEEN CANCELLED. ALTHOUGH
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL
ILLINOIS TONIGHT...THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS
ENDED.
Local storm report, Jun 13, 9:36 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ROCHESTER               39.75N 89.54W
06/13/2005                   SANGAMON           IL   NWS EMPLOYEE

            HAM RADIO TOWER BLOWN DOWN. NUMEROUS TREES BLOWN DOWN IN
            ROCHESTER.

&&

CHS
Local storm report, Jun 13, 9:45 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             IPAVA                   40.35N 90.32W
06/13/2005  0.75 INCH        FULTON             IL   AMATEUR RADIO

0518 PM     HAIL             2 W LEWISTOWN           40.40N 90.19W
06/13/2005  1.25 INCH        FULTON             IL   AMATEUR RADIO

0521 PM     HAIL             LEWISTOWN               40.40N 90.16W
06/13/2005  1.75 INCH        FULTON             IL   AMATEUR RADIO

            SEVERAL VEHICLES WITH BROKEN WINDOWS AS A RESULT OF
            GOLFBALL SIZED HAIL.

0521 PM     HAIL             LEWISTOWN               40.40N 90.16W
06/13/2005  1.75 INCH        FULTON             IL   AMATEUR RADIO

0549 PM     TSTM WND DMG     ALSEY                   39.56N 90.43W
06/13/2005                   SCOTT              IL   LAW ENFORCEMENT

            LIMBS DOWN IN ALSEY REPORTED BY MAYOR.

0557 PM     TSTM WND DMG     2 E MURRAYVILLE         39.58N 90.21W
06/13/2005                   MORGAN             IL   EMERGENCY MNGR

            TREE DOWN.

0600 PM     HAIL             2 E MAPLETON            40.57N 89.68W
06/13/2005  0.75 INCH        PEORIA             IL   EMERGENCY MNGR

            HAIL REPORTED ON PEKIN ROUTE 9 BRIDGE.

0623 PM     TSTM WND DMG     CHATHAM                 39.67N 89.70W
06/13/2005                   SANGAMON           IL   NWS EMPLOYEE

            NUMEROUS TREES DOWN IN TOWN, SOME MINOR HOUSE DAMAGE.

0630 PM     TSTM WND DMG     ROCHESTER               39.75N 89.54W
06/13/2005                   SANGAMON           IL   NWS EMPLOYEE

            HAM RADIO TOWER BLOWN DOWN. NUMEROUS TREES BLOWN DOWN IN
            ROCHESTER.

0630 PM     HAIL             SPRINGFIELD             39.78N 89.64W
06/13/2005  0.75 INCH        SANGAMON           IL   FIRE DEPT/RESCUE

0630 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/13/2005                   SANGAMON           IL   FIRE DEPT/RESCUE

            NUMEROUS TREES AND POWER LINES DOWN IN SPRINGFIELD.

0647 PM     TSTM WND DMG     MOUNT AUBURN            39.77N 89.26W
06/13/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0647 PM     TSTM WND DMG     NIANTIC                 39.85N 89.17W
06/13/2005                   MACON              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0649 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            RESIDENTIAL STRUCTURE DAMAGED.

0649 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN IN MOUNT PULASKI AND
            CHESTNUT.

0652 PM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0652 PM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            APARTMENT HOUSE LOST ROOF. THREE TO FOUR OTHER BUILDINGS
            LOST ROOFS. NUMEROUS TREES DOWN BLOCKING ROADS.

0653 PM     TSTM WND DMG     WARRENSBURG             39.93N 89.06W
06/13/2005                   MACON              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0655 PM     TSTM WND GST     7 NE LINCOLN            40.22N 89.27W
06/13/2005  59 MPH           LOGAN              IL   TRAINED SPOTTER

0658 PM     TSTM WND DMG     EDINBURG                39.66N 89.39W
06/13/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN IN EDINBURG, STONINGTON, AND MOUNT
            AUBURN.

0658 PM     TSTM WND DMG     DECATUR                 39.85N 88.93W
06/13/2005                   MACON              IL   EMERGENCY MNGR

            ROOF BLOWN OFF BUSINESS.

0705 PM     HAIL             CLINTON                 40.15N 88.96W
06/13/2005  0.75 INCH        DE WITT            IL   EMERGENCY MNGR

0705 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
06/13/2005                   DE WITT            IL   EMERGENCY MNGR

            TREE LIMBS DOWN ACROSS THE COUNTY...SOME ON CARS.

0706 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
06/13/2005  58 MPH           MACON              IL   OFFICIAL NWS OBS

0717 PM     HAIL             1 N BELLFLOWER          40.35N 88.53W
06/13/2005  1.75 INCH        MCLEAN             IL   EMERGENCY MNGR

0740 PM     TSTM WND DMG     MAHOMET                 40.19N 88.40W
06/13/2005                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0815 PM     TSTM WND DMG     CHARLESTON              39.48N 88.18W
06/13/2005                   COLES              IL   EMERGENCY MNGR

            TREE DOWN ON HOUSE IN CHARLESTON.

&&

CHS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:05 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean40 min
Jun 13, 7:05 PM CDTSevere Thunderstorm WarningILXMoultrie, Shelby55 min
Jun 13, 7:08 PM CDTTornado WarningILXMacon, Piatt24 min
Jun 13, 7:29 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion64 min
Jun 13, 7:41 PM CDTSevere Thunderstorm WarningILXDouglas50 min
Jun 13, 8:04 PM CDTSevere Thunderstorm WarningILXColes41 min
Jun 13, 8:17 PM CDTSevere Thunderstorm WarningILXEdgar58 min
Jun 13, 10:41 PM CDTSevere Thunderstorm WarningILXSangamon64 min
Jun 14, 1:31 AM CDTFlash Flood WarningILXMacon, Piatt6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.